Access

You are not currently logged in.

Access JSTOR through your library or other institution:

login

Log in through your institution.

If You Use a Screen Reader

This content is available through Read Online (Free) program, which relies on page scans. Since scans are not currently available to screen readers, please contact JSTOR User Support for access. We'll provide a PDF copy for your screen reader.
Journal Article

Reduzierung der Wachstumsrate in einem Mehrsektoren-Modell

Günter Gabisch
Jahrbücher für Nationalökonomie und Statistik / Journal of Economics and Statistics
Vol. 187, No. 5 (JUNI 1973), pp. 408-416
Stable URL: http://www.jstor.org/stable/23810535
Page Count: 9
  • Read Online (Free)
  • Subscribe ($19.50)
  • Add to My Lists
  • Cite this Item
Since scans are not currently available to screen readers, please contact JSTOR User Support for access. We'll provide a PDF copy for your screen reader.
Reduzierung der Wachstumsrate in einem Mehrsektoren-Modell
Preview not available

Abstract

The consequences of reducing growth rates are analyzed by means of an extended Leontief — type growth model. Since in this model the rate of growth and the level of the balanced growth path are interrelated, a sudden reduction of the growth rate leads to an absolute decrease of both production and employment. Only a controlled decrease of the growth rate can avoid those consequences. If the exogenously given rate of Harrod-neutral technical progress exceeds the rate of increase of per capita — consumption, the consequence will be increasing leisure time.

Page Thumbnails

  • Thumbnail: Page 
[408]
    [408]
  • Thumbnail: Page 
409
    409
  • Thumbnail: Page 
410
    410
  • Thumbnail: Page 
411
    411
  • Thumbnail: Page 
412
    412
  • Thumbnail: Page 
413
    413
  • Thumbnail: Page 
414
    414
  • Thumbnail: Page 
415
    415
  • Thumbnail: Page 
416
    416